Alert archive / Maryland / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 9, 2020, 6:53 AM EDT for Queen Anne's County, Talbot County, Maryland. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2020, 6:53 AM EDT (10:53 UTC)
- Expired
- Apr 9, 2020, 7:30 AM EDT
- In force
- 37 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 68 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 10.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 2113 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
602
WWUS81 KPHI 091053
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
653 AM EDT Thu Apr 9 2020
MDZ012-015-019-020-091130-
Queen Anne's-Talbot-Kent-Caroline-
653 AM EDT Thu Apr 9 2020
...A STRONG THUNDERSTORM WILL AFFECT TALBOT...SOUTHWESTERN QUEEN
ANNE'S...SOUTHWESTERN CAROLINE AND SOUTHWESTERN KENT COUNTIES...
At 652 AM EDT, a strong thunderstorm was located near Chesapeake
Beach, moving east at 50 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Easton, Centerville, Talbot, Centreville, Trappe, St. Michaels,
Preston, Oxford, Queen Anne, Grasonville, Starr, Copperville,
Choptank, Windyhill, Tanyard, Harmony, Tilghman Island, Stevensville,
Skipton and Chester.
If outdoors, consider seeking shelter inside a building.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3896 7631 3886 7635 3887 7637 3892 7637
3904 7631 3901 7630 3898 7628 3898 7620
3907 7621 3913 7606 3870 7581 3868 7594
3857 7602 3868 7622 3876 7622 3872 7628
3878 7629 3876 7632 3867 7634
TIME...MOT...LOC 1052Z 248DEG 42KT 3870 7648
$$
RobertsonWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 9, 6:44 AM EDT, 9 minutes earlier.
Area forecast discussion, Apr 9, 6:44 AM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
644 AM EDT Thu Apr 9 2020
.SYNOPSIS...
As a rapidly deepening surface low slowly moves into the
Northeast today, a warm front will lift north through the area
this morning before a cold front sweeps through this afternoon.
The low will lift slowly toward the Canadian Maritimes Friday
and Saturday, with high pressure building into the eastern U.S.
this weekend. Another intense surface low will move from the
southern Plains on Sunday to the Great Lakes region Sunday
night, with an associated cold front crossing the Mid-Atlantic
on Monday. Another system may affect the area around the middle
of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
A pretty busy day ahead weatherwise with a couple of rounds of
showers and thunderstorms, and very gusty winds; both convective
and synoptic.
An area of low pressure will be moving out of the eastern Great
Lakes and across New York today, then move into New England
later today into tonight. Meanwhile, another low pressure will
be moving across southeast Canada today, before merging with the
initial low over New England tonight. The initial low moving
across New York will lift a warm front across the Mid-Atlantic
region this morning, followed by a cold front during the late
morning and afternoon hours. As the lows combine to our north
overnight, a couple of surface troughs will move across the area
within the strong northwest flow.
Weatherwise, we have a several rounds of precipitation expected
today into tonight. First is an initial round of showers and
thunderstorms approaching from the west that are associated with
a short wave moving along the lifting warm frontal boundary. These
are expected to weaken in intensity as they move into the Mid-
Atlantic region, however, there will still be a period of showers
and possibly a few thunderstorms as this activity moves through
the area around and shortly after daybreak. As this initial
convection passes across the area, the warm front will be lifting
northward across the area as well. Once the warm front lifts to
our north, much of the area should begin to become pretty well
mixed and warm up some ahead of the front and become unstable.
CAPE values approach 500-1,000 J/KG, while bulk shear values
exceed 60-70 knots as a diffluent 70+ knot 500 mb flow moves
across the area. As the low level jet increases to 40-50 knots,
some thunderstorms could become severe and lead to damaging as a
squall line likely develops ahead of the cold front. The SPC has
much of the area under a Slight Risk of severe weather today.
Once the front moves across the area, winds will increase
behind the front across the entire area. Even without
thunderstorm winds, once the front moves across the area, there
will be an abrupt shift in wind direction and the strong winds
will increase rapidly. Wind gusts in excess of 45-50 mph, with
some locally higher gusts will occur across the area. Therefore
we have maintained the Wind Advisory.
The strongest wind gusts will be this afternoon, before speeds
likely diminish by this evening. Therefore we have left the
timing of the Wind Advisory as it was previously. However, winds
will still be gusty overnight, gusting to at least 30-40 mph.
A couple of surface troughs will move across the area overnight
tonight, while a couple of short waves/vorticity impulses move
across the area as well. There will be enhanced moisture moving
across the area, along with increasing low-mid level lapse rates
and lift. There will be a chance of showers through this
evening and overnight, and with temperatures cooling off
overnight, there will be some snow showers across portions of
northeast Pennsylvania and northern New Jersey.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As low pressure remains to our northeast Friday and high
pressure well to our southwest, our area remains within a tight
pressure gradient through Friday. Winds will continue to be
gusty on Friday, and with winds above the surface 40-45 knots,
there will be a chance for wind gusts to approach 40-45 mph on
Friday, if not higher. So we have decided to hold off on a Wind
Advisory for now. The wind speeds will diminish overnight Friday,
but it will remain gusty through the night.
A couple of short wave/vorticity impulses will move across the
area within the northwest flow aloft on Friday. This could lead
to a chance of showers across portions of eastern Pennsylvania
and northern New Jersey. Areas across northeast Pennsylvania and
northwest New Jersey may be cold enough for some snow as well.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
High pressure builds to our south of Saturday, then offshore of
the southeastern states Saturday night. Dry weather is expected
through Saturday and Saturday night as our area will be on the
northern side of the low.
By Sunday, the high will drift out to sea, while return flow
develops across the Mid-Atlantic region. Temperatures will warm
quite a bit on Sunday as compared to Saturday. There will be a
slight chance of showers on Sunday as a couple of weak short
wave/vorticity impulses move across the area, but the main action
moves in Sunday night into Monday.
During Sunday night, an area of low pressure will move across the
Mid-West states and into the Great Lakes area, before lifting
into southern Canada on Monday. This will lift an occluding
frontal system across the Mid-Atlantic and northeastern states.
Rainfall is expected to begin overnight Sunday, then continue into
Monday morning. There is not much instability, so thunderstorms
are not currently expected. However, PW values approach or exceed
one inch, so periods of moderate to heavy rainfall can be
expected.
The front will have moved offshore by Monday afternoon/Monday
evening. Gusty wind will develop behind the front Monday and
continue Monday night into Tuesday. There will be a slight
chance of showers Tuesday as a couple of short waves/vorticity
impulse move across the area.
By Wednesday, there is disagreement with the long term models
in how they handle a potential coastal storm developing along
the old cold front offshore of the east coast. The ECMWF is much
more aggressive strengthening the low moving it offshore of the
Mid- Atlantic and bringing rain to the area. The GFS and Canadian
suppresses the system and keep rain away from the area. We will
have a chance of showers due the uncertainty, but no more than 40
percent.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Through early afternoon...A period of sub-VFR possible at most
TAF sites near/north of PHL from 12z to 15z with a round of
showers. Cannot rule out lightning, but threat is too low for
mention with this first batch of precip. After this
precipitation, winds should become southwest and increase, with
CIGs likely becoming generally VFR. A line of showers/storms
will develop between 15z and 17z in eastern PA and eastern MD
and quickly move eastward across the terminals, moving offshore
by 19z. Very strong/erratic winds are likely in proximity to
this convection, and a quick/permanent shift in wind direction
to west or northwest will occur after the line of storms moves
through. Moderate confidence overall, but low confidence on
CIGs this morning.
Late this afternoon through tonight...VFR with west to
northwest winds 20 to 30 kt with gusts to 40 kt during the
afternoon, possibly diminishing to around 10 to 15 kt with
higher gusts in the evening. However, a second surge of stronger
winds is likely late tonight, possibly increasing to 15 to 25
kt with gusts 30+ kt. Moderate confidence.
Outlook...
Friday...Mainly VFR (though lower CIGs may develop northwest of
PHL) with west to northwest winds 20 to 30 kt with gusts to 40
kt. Moderate confidence.
Friday night and Saturday...Mainly VFR with west to northwest
winds 10 to 20 kt with gusts to 30 kt. High confidence.
Saturday night...Mainly VFR with winds becoming southerly and
diminishing to around or below 10 kt. Moderate confidence.
Sunday...Generally VFR (though CIGs will be lowering through
the day, possibly approaching sub-VFR late) with winds becoming
southeasterly 10 to 20 kt with higher gusts, especially near the
coast. Low confidence.
Sunday night and Monday...Periods of sub-VFR probable with a
good chance of rain. Southeast to south winds 10 to 20 kt with
higher gusts becoming southwest on Monday. Moderate confidence.
&&
.MARINE...
A lengthy period of gales is expected on area waters from this
afternoon through Friday night.
Southeast winds will increase quickly this morning, likely
reaching advisory levels on the Atlantic waters by 9 am or so
and on Delaware Bay shortly thereafter. A cold front will move
through the waters this afternoon. Strong to severe storms are
possible along the front, with strong/erratic wind gusts likely
in their proximity. Thereafter, winds will switch to the west
and increase to gale- force. A burst of winds in excess of 40 kt
is likely during the mid to late afternoon.
By this evening, winds are expected to diminish but may remain
near or slightly above gale criteria. However, a second surge of
stronger winds is likely overnight, continuing through the day
Friday. Winds are expected to exceed 40 kt at times once again
during this period. Winds are forecast to diminish slowly Friday
night, but gale criteria will likely continue to be met through
the night.
With the above considerations, have extended the gale warning
from 2 pm this afternoon through 6 am Saturday for the Atlantic
waters and Delaware Bay.
Seas will generally range from 3 to 6 feet through Friday
(lower on Delaware Bay, though certainly quite choppy).
Outlook...
Saturday...Advisory conditions will likely continue, with west
to northwest winds 15 to 25 kt with gusts to 30 kt. Seas 3 to 5
feet.
Saturday night...Sub-advisory winds/seas anticipated.
Sunday...South winds increasing to advisory levels. Seas
approaching advisory criteria late in the day.
Sunday night and Monday...South to southwest winds increasing
further, possibly approaching gale criteria on Monday. Seas 5 to
10 feet.
&&
.TIDES/COASTAL FLOODING...
All coastal flood advisories have expired or will expire at 6 am.
Another round of spotty minor coastal flooding is expected for
the next high tide (this morning on the Atlantic coast; early
this afternoon on upper Delaware Bay and the tidal Delaware
River), but given the marginal nature of the threat, have
decided to hold off on the issuance of more advisories at this
point. Although it is quite possible a forecast site or two
reaches advisory criteria, widespread advisory-level flooding
does not appear overly likely at this point.
Once the cold front moves through this afternoon, the coastal
flood threat should end.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory from noon today to 5 PM EDT this afternoon for
PAZ054-055-060>062-070-071-101>106.
NJ...Wind Advisory from noon today to 5 PM EDT this afternoon for
NJZ001-007>010-015>019.
Wind Advisory from 1 PM this afternoon to 7 PM EDT this
evening for NJZ012>014-020>027.
DE...Wind Advisory from noon today to 5 PM EDT this afternoon for
DEZ001.
Wind Advisory from 1 PM this afternoon to 7 PM EDT this
evening for DEZ002>004.
MD...Wind Advisory from noon today to 5 PM EDT this afternoon for
MDZ008-012.
Wind Advisory from 1 PM this afternoon to 7 PM EDT this
evening for MDZ015-019-020.
MARINE...Gale Warning from 2 PM this afternoon to 6 AM EDT Saturday for
ANZ430-431-450>455.
&&
Synopsis...CMS
Near Term...Robertson
Short Term...Robertson
Long Term...Davis/Deal/Robertson
Aviation...CMS
Marine...CMS
Tides/Coastal Flooding...CMSHazardous weather outlook, Apr 9, 6:08 AM EDT, 45 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 608 AM EDT Thu Apr 9 2020 NJZ012>014-020-026-027-101015- Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean- Southeastern Burlington- 608 AM EDT Thu Apr 9 2020 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A round of thunderstorms is possible late this morning into early afternoon. Some of these storms could be severe with the primary hazard being damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong winds may occur again on Friday, with the potential for downed tree limbs and scattered power outages. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ001-MDZ008-012-NJZ016>018-PAZ060-070-071-101>104-101015- New Castle-Cecil-Kent MD-Salem-Gloucester-Camden-Berks-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery- 608 AM EDT Thu Apr 9 2020 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A round of thunderstorms is possible late this morning into early afternoon. Some of these storms could be severe with the primary hazard being damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong winds may occur again on Friday, with the potential for downed tree limbs and scattered power outages. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ002>004-MDZ015-019-020-NJZ021>025-101015- Kent-Inland Sussex-Delaware Beaches-Queen Annes-Talbot-Caroline- Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Atlantic- 608 AM EDT Thu Apr 9 2020 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A round of thunderstorms is possible late this morning into early afternoon. Some of these storms could be severe with the primary hazard being damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong winds may occur again on Friday, with the potential for downed tree limbs and scattered power outages. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. NJZ001-007>010-015-019-PAZ054-055-061-062-105-106-101015- Sussex-Warren-Morris-Hunterdon-Somerset-Mercer- Northwestern Burlington-Carbon-Monroe-Lehigh-Northampton-Upper Bucks- Lower Bucks- 608 AM EDT Thu Apr 9 2020 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A round of thunderstorms is possible late this morning into early afternoon. Some of these storms could be severe with the primary hazard being damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong winds may occur again on Friday, with the potential for downed tree limbs and scattered power outages. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ANZ430-431-450>455-101015- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 608 AM EDT Thu Apr 9 2020 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. A round of thunderstorms is possible early this afternoon. Some of these storms could be severe with the primary hazard being damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. CMS
In the hours before
Special weather statement, Apr 9, 6:53 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
653 AM EDT Thu Apr 9 2020
MDZ012-015-019-020-091130-
Queen Anne's-Talbot-Kent-Caroline-
653 AM EDT Thu Apr 9 2020
...A STRONG THUNDERSTORM WILL AFFECT TALBOT...SOUTHWESTERN QUEEN
ANNE'S...SOUTHWESTERN CAROLINE AND SOUTHWESTERN KENT COUNTIES...
At 652 AM EDT, a strong thunderstorm was located near Chesapeake
Beach, moving east at 50 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Easton, Centerville, Talbot, Centreville, Trappe, St. Michaels,
Preston, Oxford, Queen Anne, Grasonville, Starr, Copperville,
Choptank, Windyhill, Tanyard, Harmony, Tilghman Island, Stevensville,
Skipton and Chester.
If outdoors, consider seeking shelter inside a building.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3896 7631 3886 7635 3887 7637 3892 7637
3904 7631 3901 7630 3898 7628 3898 7620
3907 7621 3913 7606 3870 7581 3868 7594
3857 7602 3868 7622 3876 7622 3872 7628
3878 7629 3876 7632 3867 7634
TIME...MOT...LOC 1052Z 248DEG 42KT 3870 7648
RobertsonThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 9:57 AM EDT | Special Marine Warning | PHI | 63 min | |
| Apr 9, 10:56 AM EDT | Special Marine Warning | PHI | 29 min | |
| Apr 9, 12:05 PM EDT | Special Weather Statement | PHI | Warren | 40 min |
| Apr 9, 12:52 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 23 min |
| Apr 9, 1:00 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Warren | 45 min |
| Apr 9, 1:12 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 48 min |
| Apr 9, 1:14 PM EDT | Special Weather Statement | PHI | Morris | 31 min |
| Apr 9, 1:18 PM EDT | Special Weather Statement | PHI | Cumberland | 27 min |
| Apr 9, 1:23 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset | 52 min |
| Apr 9, 1:30 PM EDT | Special Marine Warning | PHI | 60 min | |
| Apr 9, 1:33 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Mercer, Monmouth and 2 more | 42 min |
| Apr 9, 1:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 9, 2:08 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Monmouth, Ocean | 30 min |
| Apr 9, 2:13 PM EDT | Special Marine Warning | PHI | 33 min | |
| Apr 9, 3:13 PM EDT | Coastal Flood Statement | PHI | Ocean | 4 hr |
| Apr 9, 3:32 PM EDT | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 27 hr |
| Apr 9, 12:23 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 52 min |
| Apr 9, 1:26 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Delaware, Montgomery, Philadelphia | 49 min |
| Apr 9, 7:35 AM EDT | Special Weather Statement | PHI | Kent, Sussex | 40 min |
| Apr 9, 1:41 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 34 min |
| Apr 9, 2:11 PM EDT | Special Weather Statement | PHI | Sussex | 49 min |
| Apr 9, 12:29 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 31 min |
| Apr 9, 12:57 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 33 min |
Nearby
Special Weather Statements in Maryland, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.